# SDR IPXA2020072258091

- Difficulty date: July 22, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: ANB73762
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  CLG R/H AFT DOOR LOWER AFT PAN CRACK.REMOVED AND REPLACED CRACKED CLG R/H DOOR AFT PAN IAW SRM 51-31-01,51-33-01,51-35-01. (MINOR)
